# SDR 2018FA0000208

- Difficulty date: April 30, 2018
- Submitted: July 10, 2018
- Operation: General aviation
- Aircraft: N970LT
- Engine: Lyc IO360L2A
- Engine time: 292 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Bypassing
- Location: Engine
- Part time: 292 hours
- Component: Engine, Lyc
- Component part number: IO360L2A
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ENGINE ROUGHNESS NOTED.  LANDED AS A PRECAUTION.  MAINTENANCE FOUND THAT NR 2 CYLINDER EXHAUST VALVE STUCK OPEN.
